TITLE

Two Kinds of Numbers and Their Applications

AUTHOR(S)
Zhi Zhang; Hong Feng
PUB. DATE
July 2006
SOURCE
Acta Mathematica Sinica;Jul2006, Vol. 22 Issue 4, p999
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
C. Radoux ( J. Comput. Appl. Math. 115 (2000) 471–477) obtained a computational formula of Hankel determinants on some classical combinatorial sequences such as Catalan numbers and polynomials, Bell polynomials, Hermite polynomials, Derangement polynomials etc. From a pair of matrices this paper introduces two kinds of numbers. Using the first kind of numbers we give a unified treatment of Hankel determinants on those sequences, i.e., to consider a general representation of Hankel matrices on the first kind of numbers. It is interesting that the Hankel determinant of the first kind of numbers has a close relation that of the second kind of numbers.
ACCESSION #
21690484

 

Related Articles

  • Simplification of formulas for the number of maps on surfaces. Voblyi, V. A. // Mathematical Notes;Feb2008, Vol. 83 Issue 1/2, p14 

    Two combinatorial identities obtained by the author are used to simplify formulas for the number of general rooted cubic planar maps, for the number of g-essential maps on surfaces of small genus, and also for rooted Eulerian maps on the projective plane. Besides, an asymptotics for the number...

  • Improving the Efficiency and Efficacy of Controlled Sequential Bifurcation for Simulation Factor Screening. Hong Wan; Ankenman, Bruce E.; Nelson, Barry L. // INFORMS Journal on Computing;Summer2010, Vol. 22 Issue 3, p482 

    Controlled sequential bifurcation (CSB) is a factor-screening method for discrete-event simulations. It combines a multistage hypothesis testing procedure with the original sequential bifurcation procedure to control both the power for detecting important effects at each bifurcation step and the...

  • A Sequential, Implicit, Wavelet-Based Solver for Multi-Scale Time-Dependent Partial Differential Equations. McLaren, Donald A.; Campbell, Lucy J.; Vaillancourt, Rémi // Axioms (2075-1680);Jun2013, Vol. 2 Issue 2, p142 

    This paper describes and tests a wavelet-based implicit numerical method for solving partial differential equations. Intended for problems with localized small-scale interactions, the method exploits the form of the wavelet decomposition to divide the implicit system created by the...

  • Interpolation by solutions to linear differential equations. Daugavet, I. // Journal of Mathematical Sciences;Mar2013, Vol. 189 Issue 3, p383 

    We consider the equation D u = 0, where D is a linear differential operator with constant coefficients. We find conditions for the fundamental system of solutions to this equation to be an ET-system and obtain a representation for the remainder in the Hermitean interpolation by linear...

  • Numerical solution of coupled mass and energy balances during osmotic microwave dehydration. ARBALLO, JAVIER R.; CAMPAÑONE, LAURA A.; MASCHERONI, RODOLFO H. // Computational & Applied Mathematics;2012, Vol. 31 Issue 3, p539 

    The mass and energy transfer during osmotic microwave drying (OD-MWD) process was studied theoretically by modeling and numerical simulation. With the aim to describe the transport phenomena that occurs during the combined dehydration process, the mass and energy microscopic balances were...

  • CAS Wavelet Solutions for Optimal Control Problems. Abualrub, Taher; Sadek, Ibrahim; Nachar, Farah El // World Academy of Science, Engineering & Technology;Jun2011, Issue 54, p471 

    No abstract available.

  • Another Simple Way of Deriving Several Iterative Functions to Solve Nonlinear Equations. Behl, Ramandeep; Kanwar, V.; Sharma, Kapil K. // Journal of Applied Mathematics;2012, p1 

    We present another simple way of deriving several iterative methods for solving nonlinear equations numerically. The presented approach of deriving these methods is based on exponentially fitted osculating straight line. These methods are the modifications of Newton's method. Also, we obtain...

  • Localization Lengths and Boltzmann Limit for the Anderson Model at Small Disorders in Dimension 3. Chen, Thomas // Journal of Statistical Physics;Jul2005, Vol. 120 Issue 1/2, p279 

    We prove lower bounds on the localization length of eigenfunctions in the three-dimensional Anderson model at weak disorders. Our results are similar to those obtained by Schlag, Shubin and Wolff, [ J. Anal. Math. 88 (2002)], for dimensions one and two. We prove that with probability one, most...

  • On the Maximum Number of Cliques in a Graph. Wood, David R. // Graphs & Combinatorics;Sep2007, Vol. 23 Issue 3, p337 

    A clique is a set of pairwise adjacent vertices in a graph. We determine the maximum number of cliques in a graph for the following graph classes: (1) graphs with n vertices and m edges; (2) graphs with n vertices, m edges, and maximum degree Δ; (3) d-degenerate graphs with n vertices and m...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics